# SDR SWAA2021091606985

- Difficulty date: August 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER T/E PANEL #343AB; SEAL BROKEN/DETERIORATED. ; / [01] REMOVED AND REPLACED SEAL AT PANEL #343AB RIGHT HORIZONTAL STAP LOWER T/E AS PER B737-700 AMM 51-40-02-0G-0; [02] REF SRM 51-40-02-0G-0; [03] FINAL INSPECTION; SEAL REPLACED.
